# SDR C2XA99CL029

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 1149800218
- Condition: Chafed
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - THE ORIGINAL SDR FILED ON 3/3/99, REPORTED THAT THE RIGHT ENGINE TRUSS ASSEMBLY ATTACHMENT BOLT WAS MISSING, CAUSING CHAFED DAMAGE TO THE TRUSS TO WING ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT INBOARD UPPER KEEL IAW B1900 SRM 51-40-02 AND 51-40-04.  THE TRUSS ASSEMBLY WAS REMOVED AND REPLACED FOR PRECAUTIONARY MEASURES IAW B1900 MM 71-20-00.  AIRCRAFT RELEASED FOR SERVICE.  (M)
